advertisement
Question
Posted by: MeME | 2005/07/04

Info needed

Hallo

I hope anyone can help me, I went of triposial contraception pills about a year ago, I started to use it again in march for a little over a month then we decided to start a family, the problem is, it just seems like I cant get pregnant. Is this cause probably by the pill, or could it be that I am infertile? I know it does take time for your body to go back to normal after the pill, but if I only used it for a little over a month does it take that long?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

MeME, I don’t know what triposial is. Do you live in South Africa? If you do, are you sure you have the correct spelling? Let me know as a new question and we’ll take it from there. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: mom24 | 2005/07/07

Think she meants triphasil ..the pill used most commonly in SA... red,white , yellow tablets

Reply to mom24

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement